MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED AXILLO; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS HEMAGARD KNITTED AXILLO; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HGKAX0808
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to intervascular that a hemagard knitted graft appeared to be misshaped.Ill fitted.It was explanted an another graft had to be used.The device not used.The hemagard graft was beveled, and anastomosed to the common femoral and onto the sfa with a running 5-0 prolene suture.At which time they attempted to flush the graft and kept getting resistance.Multiple attempts made to straighten it out but was deemed inadequate and would not hold its shape.The surgery was not delayed because of the event since they had a second one on the shelf ready for use.
 
Additional Manufacturer Narrative
It was indicated that the device is available, the device will be returned to intervascular for examination.The analysis is pending.The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 21k14.The device history records review concluded that there was no non-conformance / planned deviation in relation with the event reported.A retention sample from same sterilization lot 21k14 and coated on the same day and under the same conditions as the involved device was selected.A visual inspection will be performed by the qa supervisor.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
See mfg initial report 1640201-2022-00025.Complaint #(b)(4).
 
Additional Manufacturer Narrative
Code (10) is replaced by code (4115).(4115) it was initially indicated that the device was available to be returned.However, the information was received that the product was discarded by accident by the hospital and thus irretrievably lost for testing.(11/213) a visual inspection has been performed by the qa supervisor on the retention sample.His observations are as follows: "the graft shows no abnormalities, the embossing is regular.It reacts correctly when handled.No non-conformity related to the event described in complaint #(b)(4) was observed on this product.It complies with the specifications." (4118/3233) more information is being sought regarding the event.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.H3 other text: 4115 - the actual device involved in the adverse event had been discarded by accident by the hospital and thus irretrievably lost for testing.
 
Event or Problem Description
Complaint #(b)(4).
 
Additional Manufacturer Narrative
(4119/213) more details about the event description was requested to the surgeon, unfortunately no relevant information was received.It should be noted that the product reference affected was already ordered by the hospital.(4112/213) the case and its investigation have been reviewed by the medical affairs manager who concluded that based on the limited information provided in this complaint record and without knowing the surgical details regarding the implantation of the intergard (hemagard) vascular graft, it is difficult to ascertain the exact cause of the misshaping of graft or the cause of the resistance during flushing of the graft.(4315) the investigation concluded that no conclusion can be drawn since the product was discarded and the limited information provided.However, the conducted investigation and testing performed suggest that the product was not defective at the time of manufacturing.

Brand Name
HEMAGARD KNITTED AXILLO
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
laurence richard
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key15297069
Report Number2242352-2022-00720
Device Sequence Number17711253
Product Code DSY
UDI-Device Identifier00384401015109
UDI-Public(01)00384401015109
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2022
Report Date (Section F) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberHGKAX0808
Device Catalogue NumberHGKAX0808
Device Lot Number21K14
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/05/2022
Event Location Hospital
Date Report to Manufacturer10/26/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/25/2022
10/05/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date09/24/2022
10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Date Report Sent to FDA10/26/2022